# SDR UPS505371

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR AN SI CHECK, MAINTENANCE REPORTED, LEFT O/B MAIN FLAP, O/B CLOSURE RIB EXTERNAL AFT BRACKET CRACKED.  FABRICATED AND INSTALLED NEW  BRACKET IAW SRM 51-40-02, 51-30-01.
